MathSciNet Relay Station
MathSciNet bibliographic data
MR1149946 54E15 (54E05 54E17)
Császár, Á.; Deák, J. Simultaneous extensions of proximities, semi-uniformities, contiguities and merotopies. III. Math. Pannon. 2 (1991), no. 2, 3–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement